Autoregressive Moving Average Infinite Hidden Markov-Switching Models - Archive ouverte HAL Access content directly
Journal Articles Journal of Business and Economic Statistics Year : 2017

Dates and versions

hal-01795051 , version 1 (18-05-2018)

Identifiers

Cite

Luc Bauwens, Jean-François Carpantier, Arnaud Dufays. Autoregressive Moving Average Infinite Hidden Markov-Switching Models. Journal of Business and Economic Statistics, 2017, 35 (2), pp.162 - 182. ⟨10.1080/07350015.2015.1123636⟩. ⟨hal-01795051⟩
90 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More